| Model Number |
02.07.1203R |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2025.Lot 164077: (b)(4) items manufactured and released on 14-sept-2016.Expiration date: 2021-09-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved and revised: batch review performed on 12 may 2025.Gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot 179618: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 2023-03-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 6 years 11 months from the primary, the patient came in reporting pain due to a loose femur and tibial component.The femur was probably oversized.The surgeon revised all components and the surgery was completed successfully.